# SDR SWIA20240514304

- Difficulty date: March 4, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivet
- Part number: MS20426AD45
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE FASTENER HOLE ON STRAP AND UNDERLYING MATING SUB STRUCTURE AT FS 559.00 STR 17L FOUND TO HAVE OBLONG CONDITION   (C-CHECK RO 5/13/2024)   REPAIRED AND FABRICATED CONICAL WASHER P/N: 601R-53-41-3232 ON SUB STRUCTURE AT F.S 559.00 STR 17 LH IAW MHIRJ REO 601R-53-41-3232 REV-A ;DATE: 2024-04-10 AND IAW CRJ 200 SRM 53-00-00, SRM 53-41-45 AND CRJ 200 AMM 21-32-00. NDT PERFORMED BY BARON NDT LLC CRS# 5NDR545D REPORT: S040824-1. SEE REPORT FOR DETAILS.CAL TOOLS DIGITAL CALIPER ID: AV7803 CAL DUE: JAN-2025
